# SDR DALA2021100806167

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,457 hours, 16,002 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 SCRATCHES ON LH WING TIP LOWER SKIN OUTER SURFACE. CORRECTIVE ACTION: REPAIRED SCRATCHES ON LH WING TIP LOWER SKIN OUTER SURFACE AS PER PRI 594584-14. (1973597)
